# SDR SWAA2021090706244

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL UPPER FWD TRACK ASSY CRACKED ; / [01] REMOVED RIGHT HORIZONTAL UPPER FWD. TRACK I.A.W. B 737-700 SRM 51-40-02-0G-0; [02] OK TO INSTALL NEW FWD TRACK.; [03] CLOSED RIGHT HORIZONTAL UPPER FWD TRACK I.A.W. B 737-700 SRM 51-40-02-OG-O; [04] PARTS TRANSACTION.; [05] VERIFIED STEP 3.
